# SDR QMLA202120820005

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N504LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 5,910 hours, 19,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: G/B Deck
- Part time: 5,910 hours, 19,669 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 400 HOUR INSPECTION FOUND A CRACK APPROX. 1.5" LONG ON THE R/H FORWARD MAIN GEARBOX DECK AT THE TRANSITION TO THE CABIN ROOF ABOVE THE #4 BULKHEAD. THE CRACK IS LOCATED IN THE RADIUS OF THE DOUBLER THAT MAKES THE TRANSITION. REPAIR REQUIRES DOUBLERS IAW EC-135 STANDARD REPAIR MANUAL SRM 51-71-53,8-7.
